# SDR 04FDEA00673

- Difficulty date: March 17, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310
- Aircraft serial: 278
- Aircraft time: 21,603 hours, 10,280 cycles
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Damaged
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT (APPROX 10,000 FT) ECAM WARNING OF FWD CARGO DOOR NOT CLOSED, RT ECAM DOOR PAGE ALL GREEN, PRESSURIZATION NORMAL.  MEL  17MAR04 02:33 RELEASED FOR SERVICE PER MEL/CDL: 52-71-01 CATEGORY: C EXPIRATION:  27MAR04.  MEL 52-71-01: (IDENTIFY) LWR FWD CARGO DOOR CLOSED & LOCKED INDICATION ON ECAM DOOR PAGE INOP, LOWER FWD CARGO DOOR VISUALLY CHECKED CLOSED & LOCKED.  FOUND LOT OF WATER IN C/P 14WS AND 16WS.  FOUND PIN-A CRACKED JONC/P 14WS.  REMOVED AND REPLACED 14WS PER MM 52-71-11.  FWD CARGO INDICATION CHECKED NORMAL.
